Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why do I get nauseous after I take my multi-vitamin?

Has anyone ever had this happen? I think I will ask my doc next time I go, but just wonder if any moms know a quick answer.

 
Shanna84

Asked by Shanna84 at 9:18 AM on Jun. 4, 2011 in Health

Level 24 (18,695 Credits)
This question is closed.
Answers (6)
  • Same thing happens to me. Try eating first or taking it in the early afternoon after lunch. That always helps me.
    fireeyes81

    Answer by fireeyes81 at 9:31 AM on Jun. 4, 2011

  • Probably everyone has this issue, I know I do so I take it at night right before I go to bed.
    ILovemyPaulie

    Answer by ILovemyPaulie at 10:06 AM on Jun. 4, 2011

  • Yes, same thing happened to me while I was pregnant for both my kids with the pre-natal vitamins. I stopped taking them and took gummie vitamins instead, my doctor said it was fine as long as I was still getting vitamins in my body.
    GomezMami2908

    Answer by GomezMami2908 at 9:58 AM on Jun. 4, 2011

  • It's a pretty hard hit to the system. Typically, vitamins should be taken right before eating a meal. It helps with absorption and reduces the stomach upset. If that doesn't help, look for a vitamin that is designed to be less upsetting. Someone at a health food store should be able to direct you to those products.
    Nonoluna

    Answer by Nonoluna at 10:02 AM on Jun. 4, 2011

  • i couldnt take any vitamins but the flinstones complete they are the only ones that don't tear up my stomach
    lillymom828

    Answer by lillymom828 at 10:38 AM on Jun. 4, 2011

  • I NEVER take my multi-vitamin without food in my stomach. It makes me want to throw up every time! It feels just like morning sickness to me. The iron is rough on the stomach and probably a bunch of other things as well but, I know iron is. I can't take my iron tab without food either. Just take it with a meal always and you shouldn't have a problem. :-)
    KellyGirl_TX

    Answer by KellyGirl_TX at 10:40 AM on Jun. 4, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN